# SDR SIMA200635213

- Difficulty date: December 11, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- Aircraft time: 17,991 hours, 18,119 cycles
- Engine: Allsn AE3007A
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Fan Blade
- Part number: 23066437
- Condition: Out Of Balance
- Location: Nr 1 Engine
- Part time: 15,480 hours, 15,209 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ENGINE ONE VIBRATIONS.  REMOVED AND REPLACED 2 BLADE SETS IAW ROLLS ROYCE MM 72-21-15.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
